Naproxen making fibro worse?

All your questions and experiences of medication and treatments on the NHS or Private Healthcare.

Moderators: perseus, *Lisa*, FluppyPuffy

Naproxen making fibro worse?

Postby lucybythsea » Mon Apr 15, 2013 5:17 pm

Hiya
Since Ive been taking naproxen Ive found my sleep quality has got alot worse and this has increased my fibro pain. has anyone else found this with naproxen? is it known for reducing quality of sleep?
thanks, lucy
Hello, Im 30 and have severe fibro. Come check out my blog: http://www.fibrofandango.wordpress.com
lucybythsea
UKFM Member
 
Posts: 46
Joined: Fri Nov 09, 2012 8:49 pm

Re: Naproxen making fibro worse?

Postby fruity72 » Mon Apr 15, 2013 6:03 pm

I've taken naproxen for a few years and i've found it actually helps. is naproxen the only tablet you take? if so maybe this is why the pain is worse and maybe you need something to help that. I also take slow release tramadol and gabapentin. This combination has actually made me sleep a lot better
fruity72
UKFM Member
 
Posts: 40
Joined: Sat Dec 15, 2012 10:18 pm

Re: Naproxen making fibro worse?

Postby lilmissd-izzy » Mon Apr 15, 2013 6:19 pm

Hi Lucy,I have recently stopped taking these due to severe heartburn, and as i had duodenal ulcers i cant risk it, my nerves went incase the migraines returned due to tension and the chronic pain etc but up until now ive been ok, maybe better than i had expected or been for a while, and I know my own symptoms and i do have good and bad times and maybe its the milder weather or this or that who knows, however i really am curious to see any responses as id not even considered it until i seen this :) and fruity i too take tramadol (8daily) paracetamol, and gabapentin(9daily-3x300) also take citaoh something or other, and had been on naproxen since the beginning prior to rhumo and neuro diagnosis, and had always really rated it as a help hence my worry at stopping, and maybe it is just a good few days im having maybe the weather etc etc and i will need them again shortly, gentle hugs to you both xx :hugs: and hoping you get some much needed Zzzzzz Lucy :sleep: soon xx
looking for something ..... finding much more
Guess we live and learn .....
lilmissd-izzy x
lilmissd-izzy
UKFM Newbie
 
Posts: 4
Joined: Tue Jul 17, 2012 11:45 pm
Location: Liverpool, Merseyside

Re: Naproxen making fibro worse?

Postby lucybythsea » Mon Apr 15, 2013 7:36 pm

THanks fruity and lilmiss :)
I do take tramadol and i find it helps. I also take pregabalin for nerve pain in my arms, which helped the fibro for a week but no longer.
I think i will stop taking the naproxen for a few days, then try again. It feel like im banging my head against a wall sometimes.
thanks for your help xx
Hello, Im 30 and have severe fibro. Come check out my blog: http://www.fibrofandango.wordpress.com
lucybythsea
UKFM Member
 
Posts: 46
Joined: Fri Nov 09, 2012 8:49 pm

Re: Naproxen making fibro worse?

Postby lucybythsea » Mon Apr 15, 2013 8:26 pm

Hiya Andrea
Thanks for sharing this. It is all a bit confusing isnt it? I wonder if naproxen etc are slightly stimulating to our nervous systems, which would mean that we may get even less deep sleep that we get already. All I know is I feel AWFUL today, and the only thing ive done different is naproxen. I think i will have a few days off it, then take just one in the morning, and see how i feel the next day. Maybe avoiding it at night is key. I know with some antidepressants (eg citalopram) you have to take them in the morning, due to the stimulating effect.
Perhaps i will try a herbal remedy for inflammation, like Boswellia, or a homeopathic thing.
Thanks again. Lucy xx
Hello, Im 30 and have severe fibro. Come check out my blog: http://www.fibrofandango.wordpress.com
lucybythsea
UKFM Member
 
Posts: 46
Joined: Fri Nov 09, 2012 8:49 pm

Re: Naproxen making fibro worse?

Postby denys » Mon Apr 15, 2013 11:31 pm

I take citalopram at night and always have, as if I took it in the morning I wouldnt function. I've been on it for about 10 years, never had naproxen though. Speak to your GP if you've been on it a while just to be sure you aren't going to suffer any side effects from withdrawal :fingerscrossed: you get something that helps soon
Denys

As a Public Moderator of this forum my opinions/views expressed are personal and are no more valid than those of other members and not necessarily those of UKFibromyalgia.
User avatar
denys
UKFM Veteran
 
Posts: 11901
Joined: Tue Feb 09, 2010 10:05 pm


Return to Treatments & Medication

Who is online

Users browsing this forum: No registered users and 3 guests